Here is My Question:
Is it possible to hit a nerve? I have been taking Avonex for 10 years and never had an issue, but last week I had a sudden burning pain in my leg to my knee after the injection in my thigh. Did I hit a nerve? Will it get better?
It is certainly possible to irritate a sensory nerve with an intramuscular injection in the region of anterior lateral thigh. One reason this location is used is to avoid injury to motor nerves (those that make muscles move) but there are sensory nerve branches in this area. If this burning pain does not subside within 3-4 days, you should contact your neurologist for instructions. Good luck
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.